Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 137, NWS Binghamton, NY

June 9, 20116 counties in Pennsylvania; Delaware County, Sullivan County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jun 9, 2011, 3:47 PM EDT for 6 counties in Pennsylvania; Delaware County, Sullivan County, New York. It was in force for 88 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2011, 3:47 PM EDT (19:47 UTC)
Expired
Jun 9, 2011, 5:15 PM EDT
In force
88 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Delaware County, NY, Sullivan County, NY, Bradford County, PA, Lackawanna County, PA, Pike County, PA, Susquehanna County, PA, Wayne County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 67 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 3:50 PM EDTTSTM WND DMGFishs Eddy, NYTREES AND WIRES DOWN ON COUNTY RTE. 28
Jun 9, 3:50 PM EDTTSTM WND DMGHancock, NYTREES ACROSS RTE. 97 FIVE MILES SOUTH OF HANCOCK
Jun 9, 4:10 PM EDTTSTM WND DMGTunkhannock, PATREES DOWN IN WYOMING COUNTY. LARGE POWER OUTAGE IN THE TUNKHANNOCK AREA.
Jun 9, 4:20 PM EDTTSTM WND DMGMonticello, NYTREES AND WIRES DOWN COUNTY WIDE.
Jun 9, 4:35 PM EDTHAIL 1.75Jermyn, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 12:06 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.8 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 588 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
588 J/kg
Mixed-layer CIN
-266 J/kg
Mixed-layer LCL
1124 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

376 
WUUS51 KBGM 091947
SVRBGM
NYC025-105-PAC015-069-103-115-127-131-092115-
/O.NEW.KBGM.SV.W.0137.110609T1947Z-110609T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
347 PM EDT THU JUN 9 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DELAWARE COUNTY IN CENTRAL NEW YORK...
  SULLIVAN COUNTY IN CENTRAL NEW YORK...
  SOUTHERN BRADFORD COUNTY IN NORTHEAST PENNSYLVANIA...
  LACKAWANNA COUNTY IN NORTHEAST PENNSYLVANIA...
  NORTH CENTRAL PIKE COUNTY IN NORTHEAST PENNSYLVANIA...
  SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA...
  WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...
  WYOMING COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 515 PM EDT.

* AT 344 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM MARGARETVILLE TO WYALUSING...
  AND MOVING EAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ARKVILLE AND STARLIGHT AT 355 PM EDT...
  LOVELTON AND LACEYVILLE AT 400 PM EDT...
  SPRINGVILLE AND FORKSTON AT 405 PM EDT...
  NOXEN AND MESHOPPEN AT 410 PM EDT...
  PEABROOK AND MESHOPPEN AT 415 PM EDT...
  TUNKHANNOCK AND LAKE CAREY AT 420 PM EDT...
  ROSCOE AND OSTERHOUT AT 425 PM EDT...
  FALLS AT 430 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 4134 7572 4142 7584 4138 7602 4138 7628
      4154 7623 4159 7687 4175 7690 4183 7615
      4205 7509 4217 7476 4215 7450 4201 7477
      4187 7445 4175 7456 4167 7444
TIME...MOT...LOC 1947Z 270DEG 27KT 4210 7469 4166 7630

$$

SLI
1 follow-up statement
221 
WWUS51 KBGM 092048
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
448 PM EDT THU JUN 9 2011

NYC025-PAC015-115-092058-
/O.CAN.KBGM.SV.W.0137.000000T0000Z-110609T2115Z/
DELAWARE NY-BRADFORD PA-SUSQUEHANNA PA-
448 PM EDT THU JUN 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR SUSQUEHANNA...SOUTHERN
BRADFORD AND SOUTHERN DELAWARE COUNTIES IS CANCELLED...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4167 7444 4134 7572 4142 7584 4138 7628
      4165 7620 4164 7547 4170 7546 4172 7527
      4178 7509 4199 7470 4187 7446 4175 7456
TIME...MOT...LOC 2048Z 270DEG 27KT 4210 7407 4166 7569

$$

NYC105-PAC069-103-127-131-092115-
/O.CON.KBGM.SV.W.0137.000000T0000Z-110609T2115Z/
SULLIVAN NY-LACKAWANNA PA-PIKE PA-WYOMING PA-WAYNE PA-
448 PM EDT THU JUN 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR CENTRAL WAYNE...WYOMING...NORTH CENTRAL PIKE...NORTHERN
LACKAWANNA AND SULLIVAN COUNTIES...

AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 29 MILES NORTHEAST OF
GRAHAMSVILLE TO MARSHBROOK...MOVING EAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  THROOP...PECKVILLE AND DUNMORE BY 455 PM EDT...
  WINTON...OLYPHANT AND JESSUP BY 500 PM EDT...
  NORTH BRANCH...MOUNT COBB AND ARCHBALD BY 505 PM EDT...
  CORTEZ BY 510 PM EDT...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

&&

LAT...LON 4167 7444 4134 7572 4142 7584 4138 7628
      4165 7620 4164 7547 4170 7546 4172 7527
      4178 7509 4199 7470 4187 7446 4175 7456
TIME...MOT...LOC 2048Z 270DEG 27KT 4210 7407 4166 7569

$$

SLI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 1:36 PM EDT, 2 hours 11 minutes earlier.

Area forecast discussion, Jun 9, 1:36 PM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
136 PM EDT THU JUN 9 2011

.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THE AREA THIS AFTERNOON...BRINGING
NUMEROUS SHOWERS AND THUNDERSTORMS. THE FRONT WILL BRING COOLER
AND MORE COMFORTABLE CONDITIONS STARTING FRIDAY. ANOTHER LOW
PRESSURE SYSTEM WILL BRING ANOTHER ROUND OF SHOWERS AND STORMS
SATURDAY AFTERNOON INTO SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED AS OF 1215 PM... WW #450 (SVR TSTM) NOW IN EFFECT TIL 00Z
(8 PM)...FOR THE ENTIRE CWA.

LATEST MESO'S SHOW MAX INSTAB NOW ALG AND E OF THE I-81 CORRIDOR
(ML CAPES OF 3000-4000)...WITH DEEPER 0-6 KM SHEAR (30-40 KT)
OVERSPREADING THE AREA FROM W TO E. BOTTOM LN...WITH THE SFC FRNT
/PRE-FRNTL TROUGH FEATURES MOVING IN THIS AFTN (18-21Z)...ALG WITH
SOME HGT FALLS ALOFT...MORE THAN ENOUGH FORCING FOR WELL ORGANIZED
SVR CONVECTION. ENHANCED WORDING WILL CONTINUE TO BE INDICATED.

AGAIN...TEMP/DEW PT/SKY GRIDS TWEAKED IN THE VERY NEAR-TERM.

UPDATED AS OF 850 AM... CONVECTION HAS TEMPORARILY WANED ACROSS
THE REGION THIS MORNING. ALTHOUGH THE AMS CONTINUES TO DESTABILIZE
WITH HEATING (ML CAPES ALREADY 2000-3000 J/KG AT 13Z)...WE'RE IN
BETWEEN UPPER-LVL WAVES...WITH THE MAIN SFC FRONTAL ZN STILL
RUNNING THROUGH ONT/QUE FROM MONTREAL-TORONTO-LONDON. AS THE FRONT
NEARS...AND 500-700 MB HEIGHTS BEGIN TO FALL BY 18Z...STORMS
SHOULD RE-FIRE. THUS...WE'LL PERSIST WITH THE MENTION OF SCTD-NUM
SHRA/TSRA THIS AFTN. GIVEN OVERALL SVR PARAMETERS (STG INSTABILITY
AND SOME DEEP-LAYERED SHEAR)...ENHANCED WORDING WAS ADDED FOR THE
AFTN HRS. CONVECTIVE ACTIVITY SHOULD GRADUALLY WEAKEN/PUSH SEWD BY
LATE IN THE DAY/EARLY IN THE EVE.

TEMP/DEW PT/SKY GRIDS WERE TWEAKED THROUGH 15Z.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
STORMS WILL BE WINDING DOWN AS COOLER SFC AIR SLOWLY MOVES IN FROM
THE NW AND DAYTIME HEATING WANES. SOME SHOWERS WILL REMAIN ACROSS
THE ENTIRE CWA IN THE EVENING THEN END NORTH TO SOUTH STARTING
LATE EVENING. FRIDAY MORNING WILL BE DRY EVERYWHERE BEFORE THE
COLD FRONT TURNS AROUND AND COMES BACK AS A WARM FRONT LATE FRIDAY
AND FRIDAY NIGHT. THE AREA SHOULD BE IN THE WARM SECTOR SATURDAY
PM BEFORE THE COLD FRONT MOVES THROUGH SUNDAY MORNING. GIVEN THIS
THE BEST CHC OF SEVERE DURING THIS PERIOD WILL BE SAT AFTN AND
EVE. A LITTLE MORE SHEAR BUT LESS CAPE COMPARED TO TODAY. MODELS
ARE HAVING PROBLEMS AGREEING ON WHEN THE WEAK SHORT WAVE WILL MOVE
THROUGH BUT FRIDAY OVERNIGHT INTO SAT NIGHT COULD HAVE SHOWERS AND
THUNDERSTORMS AT ANY TIME.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
EXTENDED FORECAST WAS COMPLETED EARLY USING HPC GRIDS AND GUIDANCE
SO WE CAN CONCENTRATE ON SEVERE WEATHER TODAY. LOW PRESSURE SYSTEM
MOVES EAST OF REGION SUNDAY NIGHT BUT LINGERING CHANCES FOR
SHOWERS AND CLOUDS UNDER THE INFLUENCE OF THE UPPER LEVEL LOW NEAR
LAKE ONTARIO. HIGH PRESSURE RIDGES INTO THE REGION BY MONDAY NIGHT
AND TUESDAY. THE NEXT STORM SYSTEM MOVES OUT OF THE MISSISSIPPI
VALLEY TOWARD THE GREAT LAKES WEDNESDAY NIGHT BRINGING MORE
UNSETTLED WEATHER WITH POSSIBLE THUNDERSTORMS BY THURSDAY AFTERNOON.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
A COLD FRONT WILL MOVE ACROSS THE AREA THIS AFTERNOON INTO EARLY
THIS EVENING WITH NUMEROUS SHOWERS AND THUNDERSTORMS. ISOLATED
LARGE HAIL AND STRONG WINDS ARE POSSIBLE WITH BRIEF IFR
CONDITIONS. CONDITIONS WILL IMPROVE AFTER 00Z WITH DRYER
WEATHER... BUT LINGERING AREAS OF MVFR CIGS AND VSBYS WITH PATCHY
FOG AND LOWER CLOUDS. CONDITIONS WILL IMPROVE TO VFR AT ALL TAF
SITES BY LATE MORNING FRIDAY.

WINDS WILL BE FROM THE SOUTHWEST ACROSS THE SOUTH... AND NORTHWEST
ACROSS THE NORTH... SHIFTING TO NORTHWEST AT ALL TAF SITES BY
EARLY EVENING AFTER THE FRONTAL PASSAGE. SPEEDS WILL AVERAGE 10 TO
20 KTS WITH A FEW HIGHER GUSTS... AND LOCALIZED MUCH HIGHER GUSTS
WITH A BRIEF THUNDERSTORM. NW WINDS WILL DIMINISH TO LESS THAN 10
KTS LATER TONIGHT CONTINUING FRIDAY.

.OUTLOOK...

FRI NGT SAT THRU MON...MVFR POSSIBLE IN SHRA/TSRA.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...TAC
NEAR TERM...MLJ
SHORT TERM...TAC
LONG TERM...BMW
AVIATION...MSE
Hazardous weather outlook, Jun 9, 12:34 PM EDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
1234 PM EDT THU JUN 9 2011

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-101645-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
1234 PM EDT THU JUN 9 2011

...SEVERE THUNDERSTORM WATCH 450 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA THIS AFTERNOON. DAMAGING WINDS AND LARGE
HAIL COULD DEVELOP WITH ANY STORM.

SHOWERS AND STORMS WILL GRADUALLY END BY EARLY EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MJ

In the hours before

Local storm report, Jun 9, 2:54 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
254 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HAIL             LITTLE MEADOWS          41.99N  76.13W
06/09/2011  M1.00 INCH       SUSQUEHANNA        PA   PUBLIC

            CLOUD 9 COVERS BUSINESS

&&

HEDEN
Local storm report, Jun 9, 3:02 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
302 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     HAIL             KIRKWOOD                42.03N  75.78W
06/09/2011  M1.00 INCH       BROOME             NY   BROADCAST MEDIA

&&

JML
Local storm report, Jun 9, 3:05 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
305 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             1 S MORRISVILLE         42.88N  75.64W
06/09/2011  E1.50 INCH       MADISON            NY   PUBLIC

            CHILDRENS CTR.

&&

HEDEN
Local storm report, Jun 9, 3:09 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
309 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             WARREN CENTER           41.93N  76.17W
06/09/2011  M1.00 INCH       BRADFORD           PA   PUBLIC

&&

JML
Local storm report, Jun 9, 3:14 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
314 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             TOWANDA                 41.77N  76.45W
06/09/2011  M1.00 INCH       BRADFORD           PA   BROADCAST MEDIA

&&

JML
Local storm report, Jun 9, 3:31 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
331 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             MONTROSE                41.83N  75.88W
06/09/2011  M1.00 INCH       SUSQUEHANNA        PA   PUBLIC

&&

JML

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 2:11 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna64 min
Jun 9, 2:29 PM EDTSpecial Weather StatementBGMBradford46 min
Jun 9, 2:34 PM EDTSpecial Weather StatementBGMBradford56 min
Jun 9, 2:55 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna65 min
Jun 9, 3:01 PM EDTSevere Thunderstorm WarningBGMSusquehanna, Wayne59 min
Jun 9, 3:28 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna, Wyoming77 min
Jun 9, 4:10 PM EDTSpecial Weather StatementBGMSusquehanna50 min
Jun 9, 4:26 PM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Pike, Wayne, Wyoming79 min
Jun 9, 5:45 PM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne45 min
Jun 9, 6:09 PM EDTSpecial Weather StatementBGMLuzerne51 min
Jun 8, 9:43 PM EDTSevere Thunderstorm WarningBGMOneida62 min
Jun 8, 10:24 PM EDTSevere Thunderstorm WarningBGMChenango, Madison, Otsego36 min
Jun 8, 10:49 PM EDTSpecial Weather StatementBGMOtsego26 min
Jun 8, 10:55 PM EDTSevere Thunderstorm WarningBGMOtsego40 min
Jun 8, 10:57 PM EDTSevere Thunderstorm WarningBGMChenango, Delaware, Otsego33 min
Jun 8, 11:19 PM EDTSpecial Weather StatementBGMCortland, Seneca56 min
Jun 8, 11:28 PM EDTSevere Thunderstorm WarningBGMDelaware32 min
Jun 8, 11:45 PM EDTSevere Thunderstorm WarningBGMDelaware45 min
Jun 9, 12:16 PM EDTSpecial Weather StatementBGMSeneca29 min
Jun 9, 12:39 PM EDTSpecial Weather StatementBGMOtsego51 min
Jun 9, 12:42 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida, Otsego63 min
Jun 9, 12:46 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland44 min
Jun 9, 1:00 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Tioga, Tompkins60 min
Jun 9, 1:04 PM EDTSevere Thunderstorm WarningBGMChenango, Cortland, Madison, Oneida, Onondaga, Otsego56 min
Jun 9, 1:18 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Tioga, Tompkins57 min
Jun 9, 1:23 PM EDTSevere Thunderstorm WarningBGMChenango, Cortland, Otsego67 min
Jun 9, 1:34 PM EDTSevere Thunderstorm WarningBGMOtsego45 min
Jun 9, 1:53 PM EDTSevere Thunderstorm WarningBGMChenango, Delaware, Otsego67 min
Jun 9, 2:09 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Tioga66 min
Jun 9, 2:22 PM EDTSpecial Weather StatementBGMOtsego38 min
Jun 9, 2:55 PM EDTSevere Thunderstorm WarningBGMDelaware65 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.